Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A probability bound for integrals with respect to stochastic processes with independent increments


Authors: D. L. Hanson and L. H. Koopmans
Journal: Proc. Amer. Math. Soc. 16 (1965), 1173-1177
MSC: Primary 60.75; Secondary 60.60
MathSciNet review: 0184281
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Sci. Ind., No. 736, Paris, 1938.
  • [2] J. L. Doob, Stochastic processes, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1990. Reprint of the 1953 original; A Wiley-Interscience Publication. MR 1038526
  • [3] D. L. Hanson and L. H. Koopmans, On the convergence rate of the law of large numbers for linear combinations of independent random variables, Ann. Math. Statist. 36 (1965), 559–564. MR 0182043
  • [4] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. MR 0123342

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.75, 60.60

Retrieve articles in all journals with MSC: 60.75, 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184281-7
Article copyright: © Copyright 1965 American Mathematical Society